# SDR IPXA2019070544124

- Difficulty date: July 5, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 83,357 hours, 14,276 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: ARC0295
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT WING LOWER T/E SHELF PANEL HAS VERTICAL T-ANGLE CRACKED JUST AFT OF MLG CUTOUTREMOVED, FABRICATED AND INSTALLED LH WING T/E VERTICAL BEAM PER SRM 51-33-01.
